# SDR QXEA2010032200182

- Difficulty date: March 18, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 21,921 hours, 22,557 cycles
- Engine: Pwc PW150A
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Relay
- Part number: MS24166D1
- Condition: Failed
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAPTAINS WINDOW HEAT FAILED.  NO CAUTION LIGHTS.  DIVERTED, LANDING UNEVENTFUL.  CAPTAINS WINDSHIELD K1 AND K2 RELAYS REPLACED.  OPS TEST GOOD.  RETURNED TO SERVICE.
